So she wants me on 10 mg a day or less and only go to 20 mg for a day or two once or twice a month when I get a flare. I get flares more often now and I am in more pain than before also my mobility has sharply decreased stiffness and lack of movement is a big problem now. Weight is exacerbating this. I tried talking to my regular Dr but it was not because I wanted pain meds they are paranoid about this where I live. So I have fibro and ra. Plus exposed nerve root in my back and 150 extra lbs. I can't move enough to exercise and if I don't take more prednisone I can't get out if bed many days. I tried to talk to my main Dr and she said since my ra dr deals with my prednisone and is upset at me using more than 10 mg as my baseline I need to talk to my ra dr. I feel like I can't. She is a big wig research Dr in ra and I don't think she listens very well. Sometimes I talk and its like she dismisses what I say and nobody gets the lack of movement and pain. My life is miserable. I am the only parent of 2 disabled sons and they require fulltime care and I have increasing days I am incapacitated. I need to say SOMETHING TI THIS DR WHAT DO I SAY AND STULL BE POLITE
Are you seeing a pain mgmt doctor? Sounds like you are not and, if that’s the case, I would discuss it with your RA doc. Explain that you are in pain and that the current regimen is not working. See if perhaps they could refer you to pain mgmt.
Realize that your doctor is acting in your best interest by limiting the prednisone. You have to be VERY careful taking that and she’s right that you should rarely be increasing the dose. It actually could be what is causing the other issues like weight gain.
Seems like you really need to be evaluated by pain mgmt to see if there are other solutions that work better for you. Best of luck!
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My hands are read and tingly. I have been on prednisone and just started neurotine could this be af?
Updated 24 May 2013 • 3 answers
Updated 14 Nov 2015 • 15 answers
Updated 5 Jul 2015 • 1 answer
Updated 27 Oct 2018 • 2 answers
Updated 23 Jan 2019 • 4 answers